# SDR XGNA2021041400011

- Difficulty date: April 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N3378Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0334
- Aircraft time: 24,514 hours
- Engine: Cont TSIO520EB
- Engine time: 1,767 hours
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

TAKEOFF WAS NORMAL 34.5” MP, 2700 RPM, FUEL FLOW IN THE WHITE ARC. DURING CLIMB POWER SETTINGS RIGHT ENGINE WOULD NOT MAINTAIN MAP SETTING.  RETURNED TO EDC, LANDED WITH NO FURTHER ISSUES. TESTED ENGINE ON THE GROUND AND COULD ONLY GET 28” MP.
